Affordable Access

Publisher Website

On forced fast oscillations for delay differential equations on compact manifolds

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
246
Issue
4
Identifiers
DOI: 10.1016/j.jde.2008.11.005
Disciplines
  • Mathematics

Abstract

Abstract We prove an existence result for forced oscillations of delay differential equations on compact manifolds with nonzero Euler–Poincaré characteristic. When the period is smaller than the delay we need the asymptotic fixed point index theory for C 1 maps due to Eells and Fournier, and Nussbaum.

There are no comments yet on this publication. Be the first to share your thoughts.